# SDR F3LA200600045

- Difficulty date: May 11, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT PYLON PANEL 473AL CRACKED ON RADIUS OF INNER DOUBLER.  STOP DRILLED CRACK AND WELDED PER EA A9-54R-11430.  PERFORMED HFEC, NO DISCREPANCIES NOTED.
